# SDR TWAA0017407

- Difficulty date: October 30, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,983 hours, 88,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK IN THE ELECTRONIC COMPT BETWEEN STA 200 AND 218, BL 0, INTERCOSTAL WAS CORRODED AROUND FASTENER HOLES, LEVEL NUMBER 1.  SENT TO SHOP FOR FABRICATION ON INTER SHOP TICKET 875048.  INSTALLED PER SRM 51-30.
